MathSciNet Relay Station
MathSciNet bibliographic data
MR743737 30D35 (30D20)
Hayman, W. K.; Rossi, J. F. Characteristic, maximum modulus and value distribution. Trans. Amer. Math. Soc. 284 (1984), no. 2, 651–664.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement